# SDR C2XA09RI087

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 23,872 hours, 17,595 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701007
- Part serial: 1064B
- Condition: Defective
- Location: Nlg Steering
- Part time: 9,071 hours, 5,841 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2447 - STL - FLIGHT CREW REPORTED THAT UPON LANDING, ACFT EXPERIENCED AN ABRUPT UNCOMMANDED TURN TO THE RIGHT SIDE.  IMMEDIATELY CREW PRESSED STEERING DISCONNECT TRIGGER AND BROUGHT ACFT TO STOP.  CREW WAS UNABLE TO USE TILLER NOR CLEAN STEERING INOP MESSAGE ON EICAS.  EWR MX REMOVED AND REPLACED FEEDBACK POTENTIOMETER AND STEERING MANIFOLD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
